# SDR CA140605002

- Difficulty date: May 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 304768308
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,961 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 FADEC CAUTION LIGHT AND POWERPLANT MESSAGE.  MAINTENANCE FOUND FADEC FAULT 912.  CLEARED FAULT AND RTS.   REPLACED THE P2.2 VALVE.
